Stability of Solitary Waves for a System of Nonlinear Schrödinger Equations With Three Wave Interaction
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2211-2226
@article{AIHPC_2009__26_6_2211_0,
     author = {Colin, M. and Colin, Th. and Ohta, M.},
     title = {Stability of Solitary Waves for a System of Nonlinear Schr\"odinger Equations With Three Wave Interaction},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2211-2226},
     doi = {10.1016/j.anihpc.2009.01.011},
     zbl = {1180.35478},
     mrnumber = {2569892},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2211_0}
}
Colin, M.; Colin, Th.; Ohta, M. Stability of Solitary Waves for a System of Nonlinear Schrödinger Equations With Three Wave Interaction. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2211-2226. doi : 10.1016/j.anihpc.2009.01.011. http://www.numdam.org/item/AIHPC_2009__26_6_2211_0/

[1] Berestycki H., Cazenave T., Instabilité Des États Stationnaires Dans Les Équations De Schrödinger Et De Klein-Gordon Non Linéaires, C. R. Acad. Sci. Paris Sér. I Math. 293 (1981) 489-492. | MR 646873 | Zbl 0492.35010

[2] Cazenave T., Semilinear Schrödinger Equations, Courant Lect. Notes Math. 10, Amer. Math. Soc., 2003. | MR 2002047 | Zbl 1055.35003

[3] Cazenave T., Lions P. L., Orbital Stability of Standing Waves for Some Nonlinear Schrödinger Equations, Comm. Math. Phys. 85 (1982) 549-561. | MR 677997 | Zbl 0513.35007

[4] Chang S.-M., Gustafson S., Nakanishi K., Tsai T.-P., Spectra of Linearized Operators for NLS Solitary Waves, SIAM J. Math. Anal. 39 (2007/2008) 1070-1111. | MR 2368894 | Zbl 1168.35041

[5] Colin M., Colin T., On a Quasi-Linear Zakharov System Describing Laser-Plasma Interactions, Differential Integral Equations 17 (2004) 297-330. | MR 2037980 | Zbl 1174.35528

[6] Colin M., Colin T., A Numerical Model for the Raman Amplification for Laser-Plasma Interaction, J. Comput. Appl. Math. 193 (2006) 535-562. | MR 2229560 | Zbl 1092.35101

[7] De Bouard A., Instability of Stationary Bubbles, SIAM J. Math. Anal. 26 (1995) 566-582. | MR 1325903 | Zbl 0823.35017

[8] Di Menza L., Gallo C., The Black Solitons of One-Dimensional NLS Equations, Nonlinearity 20 (2007) 461-496. | MR 2290470 | Zbl 1128.35095

[9] Esteban M., Strauss W., Nonlinear Bound States Outside an Insulated Sphere, Comm. Partial Differential Equations 19 (1994) 177-197. | MR 1257002 | Zbl 0807.35134

[10] Fukuizumi R., Remarks on the Stable Standing Waves for Nonlinear Schrödinger Equations With Double Power Nonlinearity, Adv. Math. Sci. Appl. 13 (2003) 549-564. | MR 2029931 | Zbl 1051.35085

[11] Gesztesy F., Jones C. K.R. T., Latushkin Y., Stanislavova M., A Spectral Mapping Theorem and Invariant Manifolds for Nonlinear Schrödinger Equations, Indiana Univ. Math. J. 49 (2000) 221-243. | MR 1777032 | Zbl 0969.35123

[12] Grillakis M., Shatah J., Strauss W., Stability Theory of Solitary Waves in the Presence of Symmetry, I, J. Funct. Anal. 74 (1987) 160-197. | MR 901236 | Zbl 0656.35122

[13] Grillakis M., Shatah J., Strauss W., Stability Theory of Solitary Waves in the Presence of Symmetry, II, J. Funct. Anal. 94 (1990) 308-348. | MR 1081647 | Zbl 0711.58013

[14] Iliev I. D., Kirchev P., Stability and Instability of Solitary Waves for One-Dimensional Singular Schrödinger Equations, Differential Integral Equations 6 (1993) 685-703. | MR 1202566 | Zbl 0783.35071

[15] Kwong M. K., Uniqueness of Positive Solutions of Δu-u+u p =0 in R n , Arch. Ration. Mech. Anal. 105 (1989) 234-266. | MR 969899 | Zbl 0676.35032

[16] Lieb E. H., Loss M., Analysis, Grad. Stud. Math., vol. 14, second ed., Amer. Math. Soc., 2001. | MR 1817225 | Zbl 0966.26002

[17] Mizumachi T., A Remark on Linearly Unstable Standing Wave Solutions to NLS, Nonlinear Anal. 64 (2006) 657-676. | MR 2197087 | Zbl 1091.35093

[18] Shatah J., Strauss W., Instability of Nonlinear Bound States, Comm. Math. Phys. 100 (1985) 173-190. | MR 804458 | Zbl 0603.35007

[19] Shatah J., Strauss W., Spectral Condition for Instability, in: Contemp. Math., vol. 255, 2000, pp. 189-198. | MR 1752509 | Zbl 0960.47033

[20] Sulem C., Sulem P.-L., The Nonlinear Schrödinger Equation: Self-Focusing and Wave-Collapse, Appl. Math. Sci., vol. 139, Springer-Verlag, 1999. | MR 1696311 | Zbl 0928.35157

[21] Weinstein M. I., Lyapunov Stability of Ground States of Nonlinear Dispersive Evolution Equations, Comm. Pure Appl. Math. 39 (1986) 51-68. | MR 820338 | Zbl 0594.35005

[22] Weinstein M. I., Modulational Stability of Ground States of Nonlinear Schrödinger Equations, SIAM J. Math. Anal. 16 (1985) 472-491. | MR 783974 | Zbl 0583.35028